Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 37, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Oct 28, 2017, 3:58 AM EDT. It took effect at Oct 28, 2017, 4:00 PM EDT. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2017, 3:58 AM EDT (07:58 UTC)
- In effect from
- Oct 28, 2017, 4:00 PM EDT
- Expired
- Oct 30, 2017, 3:00 PM EDT
- In force
- 47 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
235 WHUS72 KMLB 280758 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 358 AM EDT SAT OCT 28 2017 AMZ570-572-575-300800- /O.NEW.KMLB.SC.Y.0037.171029T1400Z-171030T1400Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 358 AM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 10 AM EDT MONDAY. * WINDS...NORTHWEST WINDS WILL INCREASE UP TO 20 TO 25 KNOTS BEHIND A PASSING COLD FRONT SUNDAY AND REMAIN ELEVATED INTO SUNDAY NIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 7 TO 8 FEET OVER THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
057 WHUS72 KMLB 281921 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 321 PM EDT SAT OCT 28 2017 AMZ555-300800- /O.EXB.KMLB.SC.Y.0037.171028T2000Z-171030T0800Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 321 PM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY. * WINDS...TROPICAL DEPRESSION EIGHTEEN, FORECAST TO BECOME TROPICAL STORM PHILIPPE, WILL MOVE THROUGH THE STRAITS OF FLORIDA AND INTO THE NORTHWESTERN BAHAMAS EARLY SUNDAY MORNING. AS A RESULT, WINDS WILL INCREASE TO 20 KNOTS THIS EVENING AND UP TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE OVERNIGHT. WINDS WILL REMAIN HAZARDOUS INTO SUNDAY AS A STRONG COLD FRONT MOVES THROUGH THE WATERS, UP TO 20 TO 25 KNOTS INTO SUNDAY NIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-300800- /O.EXB.KMLB.SC.Y.0037.171029T1200Z-171030T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 321 PM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 4 AM EDT MONDAY. * WINDS...NORTHWEST WINDS WILL INCREASE UP TO 20 TO 25 KNOTS BEHIND A PASSING COLD FRONT SUNDAY AND REMAIN ELEVATED INTO SUNDAY NIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 7 FEET WELL AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-300800- /O.EXT.KMLB.SC.Y.0037.171028T2000Z-171030T1400Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 321 PM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT MONDAY... * WINDS...TROPICAL DEPRESSION EIGHTEEN, FORECAST TO BECOME TROPICAL STORM PHILIPPE, WILL MOVE THROUGH THE STRAITS OF FLORIDA AND INTO THE NORTHWESTERN BAHAMAS EARLY SUNDAY MORNING. AS A RESULT, WINDS WILL INCREASE TO 20 KNOTS THIS EVENING AND UP TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE OVERNIGHT. WINDS WILL REMAIN HAZARDOUS INTO SUNDAY AS A STRONG COLD FRONT MOVES THROUGH THE WATERS, UP TO 20 TO 25 KNOTS INTO MONDAY MORNING. * WAVES/SEAS...SEAS WILL BUILD TO 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-300800- /O.EXT.KMLB.SC.Y.0037.171029T1200Z-171030T1400Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 321 PM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SUNDAY TO 10 AM EDT MONDAY... * WINDS...NORTHWEST WINDS WILL INCREASE UP TO 20 TO 25 KNOTS BEHIND A PASSING COLD FRONT SUNDAY AND REMAIN ELEVATED INTO SUNDAY NIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 7 FEET WELL AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
619 WHUS72 KMLB 282105 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 505 PM EDT SAT OCT 28 2017 AMZ575-291200- /O.CAN.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/ /O.NEW.KMLB.TR.W.1018.171028T2105Z-000000T0000Z/ /O.NEW.KMLB.SC.Y.0038.171029T1200Z-171030T1400Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 505 PM EDT SAT OCT 28 2017 ...TROPICAL STORM WARNING IN EFFECT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A TROPICAL STORM WARNING THROUGH THE OVERNIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 8 AM SUNDAY TO 10 AM EDT MONDAY. * WINDS...TROPICAL STORM PHILIPPE WILL MOVE THROUGH THE STRAITS OF FLORIDA AND INTO THE NORTHWESTERN BAHAMAS EARLY SUNDAY MORNING. AS A RESULT, SOUTHEAST TO EAST WINDS WILL INCREASE TO 30 TO 40 KNOTS TONIGHT. WINDS WILL REMAIN HAZARDOUS INTO SUNDAY AS A STRONG COLD FRONT MOVES THROUGH THE WATERS, UP TO 20 TO 25 KNOTS INTO MONDAY MORNING. * WAVES/SEAS...SEAS WILL BUILD TO 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ AMZ572-291200- /O.EXT.KMLB.SC.Y.0037.171029T0600Z-171030T1400Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 505 PM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM SUNDAY TO 10 AM EDT MONDAY... * WINDS...EAST TO NORTHEAST INCREASING 20 TO 25 KNOTS OVERNIGHT BECOMING NORTHWEST BEHIND A PASSING COLD FRONT EARLY SUNDAY AND REMAIN ELEVATED INTO SUNDAY NIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 7 FEET WELL AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-291200- /O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T0800Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 505 PM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS...TROPICAL STORM PHILIPPE WILL MOVE THROUGH THE STRAITS OF FLORIDA AND INTO THE NORTHWESTERN BAHAMAS EARLY SUNDAY MORNING. AS A RESULT, SOUTHEAST WINDS WILL INCREASE TO 20 KNOTS THIS EVENING BECOMING EAST TO NORTHEAST 25 TO 30 KNOTS WITH OCCASIONAL GUSTS TO TROPICAL STORM FORCE OVERNIGHT. WINDS WILL SHIFT RAPIDLY OUT OF THE NORTHWEST 20 KNOTS EARLY SUNDAY AS A STRONG COLD FRONT MOVES THROUGH THE WATERS. * WAVES/SEAS...SEAS WILL BUILD TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-291200- /O.CON.KMLB.SC.Y.0037.171029T1200Z-171030T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 505 PM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 4 AM EDT MONDAY... * WINDS...NORTHWEST WINDS WILL INCREASE UP TO 20 TO 25 KNOTS BEHIND A PASSING COLD FRONT SUNDAY AND REMAIN ELEVATED INTO SUNDAY NIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 7 FEET WELL AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-291200- /O.CON.KMLB.SC.Y.0037.171029T1200Z-171030T1400Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 505 PM EDT SAT OCT 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 10 AM EDT MONDAY... * WINDS...NORTHWEST WINDS WILL INCREASE 20 TO 25 KNOTS BEHIND A PASSING COLD FRONT SUNDAY AND REMAIN ELEVATED INTO SUNDAY NIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 7 FEET WELL AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KELLY
806 WHUS72 KMLB 291215 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 815 AM EDT SUN OCT 29 2017 AMZ575-301400- /O.CAN.KMLB.TR.W.1018.000000T0000Z-000000T0000Z/ /O.CON.KMLB.SC.Y.0038.000000T0000Z-171030T1400Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 815 AM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE TROPICAL STORM WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT. * WINDS...TROPICAL STORM PHILIPPE WILL CONTINUE TO MOVE AWAY FROM THE AREA, HOWEVER, WINDS WILL REMAIN HAZARDOUS INTO MONDAY MORNING AS A STRONG COLD FRONT MOVES OVER THE WATERS TODAY, BRINGING A SURGE OF NORTHWEST WINDS UP TO 20 TO 25 KNOTS AND OCCASIONAL GUSTS TO GALE FORCE. * WAVES/SEAS...BUILDING TO 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-300800- /O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 815 AM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET, WITH THE HIGHEST SEAS EXPECTED OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-301400- /O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 815 AM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... * WINDS...NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE THROUGH EARLY MONDAY MORNING. * WAVES/SEAS...BUILDING TO 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
808 WHUS72 KMLB 291325 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 925 AM EDT SUN OCT 29 2017 AMZ550-552-555-300200- /O.EXT.KMLB.SC.Y.0037.000000T0000Z-171030T0200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 925 AM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS. * WAVES/SEAS...BUILDING TO 4 TO 6 FEET AND UP TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-301400- /O.CON.KMLB.SC.Y.0038.000000T0000Z-171030T1400Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 925 AM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. * WAVES/SEAS...BUILDING TO 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-301400- /O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 925 AM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. * WAVES/SEAS...BUILDING TO 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
858 WHUS72 KMLB 300222 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1022 PM EDT SUN OCT 29 2017 AMZ550-552-300700- /O.EXT.KMLB.SC.Y.0037.000000T0000Z-171030T0700Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 1022 PM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EDT MONDAY... * WINDS...NORTHWEST WINDS AROUND 20 KNOTS. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-300830- /O.EXT.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 1022 PM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT MONDAY... * WINDS...NORTHWEST WINDS AROUND 20 KNOTS. * WAVES/SEAS...4 TO 6 FEET AND UP TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-300830- /O.CON.KMLB.SC.Y.0038.000000T0000Z-171030T1400Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1022 PM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS. * WAVES/SEAS...BUILDING TO 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-300830- /O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 1022 PM EDT SUN OCT 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS. * WAVES/SEAS...7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
043 WHUS72 KMLB 300744 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 344 AM EDT MON OCT 30 2017 AMZ575-302000- /O.EXT.KMLB.SC.Y.0038.000000T0000Z-171030T2000Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 344 AM EDT MON OCT 30 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST WINDS 15 KNOTS BECOMING NORTH 10 TO 15 KNOTS IN THE AFTERNOON. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-302000- /O.EXT.KMLB.SC.Y.0037.000000T0000Z-171030T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 344 AM EDT MON OCT 30 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST WINDS 15 TO 20 KNOTS BECOMING NORTH 10 TO 15 KNOTS IN THE AFTERNOON. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-301400- /O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 344 AM EDT MON OCT 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...NORTHWEST WINDS 15 KNOTS THROUGH LATE MORNING BECOMING NORTH 10 TO 15 KNOTS. * WAVES/SEAS...4 TO 6 FEET AND UP TO 7 FEET IN THE GULF STREAM THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
852 WHUS72 KMLB 301422 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1022 AM EDT MON OCT 30 2017 AMZ555-301530- /O.EXP.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 1022 AM EDT MON OCT 30 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... THOUGH THE SMALL CRAFT ADVISORY HAS EXPIRED, NORTH WINDS AROUND 15 KNOTS WILL KEEP SEAS CHOPPY AND UP TO 4 TO 6 FEET INTO THE AFTERNOON, ESPECIALLY IN THE GULF STREAM. $$ AMZ575-301900- /O.EXT.KMLB.SC.Y.0038.000000T0000Z-171030T1900Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1022 AM EDT MON OCT 30 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST WINDS 15 TO 20 KNOTS THIS MORNING BECOMING NORTH 10 TO 15 KNOTS IN THE AFTERNOON. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-301900- /O.EXT.KMLB.SC.Y.0037.000000T0000Z-171030T1900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 1022 AM EDT MON OCT 30 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST WINDS 15 TO 20 KNOTS THIS MORNING BECOMING NORTH 10 TO 15 KNOTS IN THE AFTERNOON. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
711 WHUS72 KMLB 301859 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 259 PM EDT MON OCT 30 2017 AMZ575-302000- /O.EXP.KMLB.SC.Y.0038.000000T0000Z-171030T1900Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 259 PM EDT MON OCT 30 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM EDT THIS AFTERNOON... SMALL CRAFT SHOULD EXERCISE CAUTION INTO THIS EVENING. $$ AMZ570-572-302000- /O.EXP.KMLB.SC.Y.0037.000000T0000Z-171030T1900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 259 PM EDT MON OCT 30 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM EDT THIS AFTERNOON... SMALL CRAFT SHOULD EXERCISE CAUTION INTO THIS EVENING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 10:00 PM EDT, 5 hours 58 minutes earlier.
Area forecast discussion, Oct 27, 10:00 PM EDT, 5 hours 58 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 1000 PM EDT Fri Oct 27 2017 .DISCUSSION... H100-H70 anticyclone centered off the Mid Atlc coast this evng with its trailing axis extending acrs the nrn FL peninsula and into the ern GOMex. Flow thru the H100-H85 lyr has shifted to the E/SE over the past 24hrs...veering to the S/SW thru the H85-H50 lyr. Onshore flow is pushing ocean modified air back onshore along with shallow marine stratocu...sfc dewpoints in the M50s/L60s, up from the U40s/M50s over the past 24hrs. Brief, isold shras may dvlp along the immediate coast overnight s the stratocu pushes onshore, but avg dewpoint depressions arnd 5C thru the H100-H85 lyr will make measurable rainfall far more the exception than the rule. Milder overnight mins due to the onshore flow and higher dewpoints...L/M60s inland and M/U60s along the coast. No updates necessary this evening. && .AVIATION...Thru 29/00Z. Sfc Winds: Thru 28/03Z...E/NE 5-8KTS bcmg vrbl AOB 3KTS. Btwn 28/12Z- 28/15Z...bcmg E/SE 7-11KTS. WX/Vsbys/Cigs: Thru 28/12Z...VFR all sites...coastal sites ocnl cigs btwn FL040-060. Btwn 28/12Z-28/15Z...VFR all sites...S of KMLB-KISM cigs btwn FL040-060...N of KMLB-KISM cigs btwn FL080-100. Btwn 28/15Z-28/18Z...S of KMLB-KOBE chc of MVFR shras/slgt chc IFR tsras. Btwn 28/18Z-28/21Z...N of KISM-KTIX cigs btwn FL060-080...S of KTIX- KISM cigs btwn FL040-060 chc of MVFR shras/slgt chc IFR tsras...S of KMLB-KOBE cigs btwn FL020-030 nmrs MVFR shras/slgt chc IFR tsras. Aft 28/21Z...N of KDAB-KLEE cigs btwn FL040-060...S of KDAB-KLEE cigs btwn FL020-030 chc MVFR shras/slgt chc IFR tsras...S of KTIX- KISM...nmrs MVFR shras/slgt chc IFR tsras...S of KVRB-KSEF MVFR shras/chc IFR tsras. && .MARINE... Hi pres ridge centered off the Mid Atlc coast will drift NE overnight, generating a gentle to moderate SE breeze over the lcl Atlc. Seas generally 3-4FT areawide...lcly up to 5FT in the Gulf Stream. Isold showers...mainly in the Gulf Stream. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. &&
Hazardous weather outlook, Oct 27, 8:45 PM EDT, 7 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 845 PM EDT Fri Oct 27 2017 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-280900- Flagler Beach to Jupiter Inlet out to 60 nm-Volusia-Lake-Orange- Seminole-Brevard-Osceola-Indian River-Okeechobee-St. Lucie-Martin- 845 PM EDT Fri Oct 27 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Moisture will increase from the south Saturday and Saturday night as a cold front approaches and low pressure over the northwest Caribbean lifts into the Florida Straits and Bahamas. This will bring a period of showers and isolated lightning storms to much of the area. Rainfall amounts of one to three inches are possible, mainly southward from Cape Canaveral to the Treasure Coast and Lake Okeechobee. Hazardous boating conditions will occur behind the front on Sunday and Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Kelly
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 9:40 AM EDT | Flood Watch | MLB | Okeechobee | 18 hr |
| Oct 28, 5:05 PM EDT | Small Craft Advisory | MLB | 46 hr | |
| Oct 28, 5:05 PM EDT | Tropical Storm Warning | MLB | 15 hr | |
| Oct 28, 7:40 PM EDT | Areal Flood Advisory | MLB | Martin | 3 hr |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.